# SDR AALA201706079008

- Difficulty date: June 5, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 49,607 hours, 28,633 cycles
- System (JASC): 2565 · Escape Slide
- Part: Receptacle
- Condition: Worn
- Location: Lt Ovrwg Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON THE LEFT WING, OVERWING ESCAPE SLIDE STRUCTURE RECEPTACLE.  REPLACED THE RECEPTACLE IAW SRM 51-42-11, AND DRAWING D53371603.
